MAUDE Adverse Event Report: LAKE REGION MEDICAL CIRCULO; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL CIRCULO; WIRE, GUIDE, CATHETER
Model Number DAIBW-001
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Attempt to cross the valve with the delivery system and was unsuccessful as the system was hitting calcium.Attempted to remove the delivery system to change out the wire and the circulo xs wire was stuck in the delivery system.The physician had to pull the entire system out with the wire and re-cross the valve with a straight wire.2nd attempt made to cross the valve with the delivery system and unsuccessful again.The physician aborted the case with navitor and had edwards complete the case with a sapien implant, using the steerable sheath to cross the valve.Additional information: question: has the healthcare professional stated that they believe the patient or user experienced adverse health consequences due to the performance of the product? answer: no.Question: patient status? answer: stable and discharged question.Were all steps performed per ifu? answer: yes question: was pre-bav performed? answer: yes 24 true dilation question: was there any damage noted to the circulo wire prior to or after use? answer: yes - stuck in the delivery system and sent back question: was there damage to the first flexnav delivery system? answer: no, other than the wire stuck inside question: was there any attempt to remove the circulo wire through the flexnav delivery system prior to the entrapment? answer: yes question: did the patient remain hemodynamically stable throughout the procedure? answer: yes question: was there a clinically significant delay? if so, please detail the patient effect sustained due to the delay.Answer: yes, waiting on the edwards vendor to show up.30 min question: did the patient have any clinical signs or symptoms during or after this event? answer: no question: what was the reason from removing the navitor and circulo wire as one unit? answer: he wanted to replace the wire and the wire was unable to be removed as it was stuck question: prior to removal, did the end user confirm if the wire was physically trapped in the delivery system? answer: yes question: did the physician experience resistance when attempting to remove the wire from the delivery system once the devices were outside the patient? answer: yes, he had to rip it free.Question: was any additional force or technique required to free the circulo wire from the delivery system? answer: he had to pull very hard question: was the original navitor delivery system used during the 2nd attempt to cross with the straight wire? answer: no question: was the circulo wire inspected after removal? answer: yes question: were there any signs of damage to the circulo wire prior to use or after removal (e.G., stretching, kinking, offset, etc.)? answer: the end was stripped.Question: did the end user report any unusual resistance during initial advancement of the wire to the treatment area? answer: no question: was the wire position maintained while tracking or advancing the delivery system over the wire? answer: yes question: was bav successfully completed over the circulo wire? answer: yes.Question: was bav catheter removed successfully over the circulo wire? answer: yes.Question: if the bav catheter was removed over the circulo wire was there any resistance felt at any point? answer: no.Question: is this a new or experience user? answer: fairly new but very experienced with tavr.
 
Additional Manufacturer Narrative
As received, the specimen consisted of one-1 each pkg-tavi gw xs us 275-035; returned coiled loose and double bagged within "zip-lock" style poly biohazard pouch.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The specimen presented a ductile, tensile overload of the core wire at 1.2 cm from the distal tip weld mass with concurrent stretched coil damage beginning at the distal tip.The specimen also presented multiple kinks and bends of varying severity throughout the length of the wire.The damage appeared consistent with manipulation of the device against resistance during removal from the delivery system.Our investigation was unable to confirm that the product did not meet specification prior to shipment.The investigation concluded that the product met specification at the time of shipment.As noted in the device instructions for use warnings: 11.Never advance the guidewire against the resistance without first determining the reason for resistance under fluoroscopy.Excessive force against resistance may result in damage to the catheter or vessel/organ.Care should be taken when advancing a guidewire after device deployment.12.The guidewire should only be introduced into or withdrawn from the heart through a catheter already positioned in the ventricle.13.The curve of the circulo¿ guidewire should be constrained within a catheter during insertion into or withdrawal from the body or treatment site.As noted in the device instructions for use procedure: 9.Maintain guidewire position while tracking or advancing a catheter or device over the wire.A.Visibly monitor the guidewire double curve when advancing a device over the wire.If resistance is met while advancing the device over the wire stop; evaluate the cause before proceeding (use fluoroscopy if necessary).10.To remove the guidewire from the treatment area: a.A catheter must be advanced into the treatment area over the circulo¿ guidewire prior to withdrawing the wire.B.The circulo¿ guidewire is pulled back completely into the catheter.C.The circulo¿ guidewire may then be withdrawn from the catheter.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided and the evidence presented, it appeared that procedural and/or clinical factors have contributed to the event as reported.We reviewed the associated risk documentation relative to this product and confirmed that this incident is listed and that it is trending within the established occurrence threshold.The sections left blank or unknown on this form could not be completed due to missing information.Attempts to gather further details to obtain additional information were made and no additional information was provided regarding this event at the time of this report.Should additional information be received, a follow up medwatch report will be submitted.Note: although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected due to component code (g) showing up on the missing data report.

Brand Name
CIRCULO
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key23706455
Report Number2126666-2025-00047
Device Sequence Number18809098
Product Code DQX
UDI-Device Identifier00816349012662
UDI-Public(01)00816349012662(17)260628(10)9943390
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K221575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Model NumberDAIBW-001
Device Catalogue NumberCIRCULO-XS
Device Lot Number9943390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale